Doctor insights on:
Zocor Side Effects Itching
Usually none: Usually none. Some people report muscle aches or weakness, and some report memory impairment. The majority of these reports turn out not to be from the medication. There are a very small number of potentially life-threatening reactions when muscle cells break down threatening kidney damage. The benefits of cholesterol lowering greatly outweigh the risks for most people. ...Read more
Rare, but not zero: Most people have no side effects from "statin" medications. A small percentage of people may get muscle symptoms and a very small number can develop life-threatening muscle cell destruction called rhabdomyolysis. Also uncommon are serious liver problems. The benefits of lowering cholesterol far outweigh the risks. Unfortunately, a misguided public scare has exagerated these risks. ...Read more
Zocor:muscle aches: Topicil, an antibiotic, not in my field of expertise zocor: a statin, can cause muscle aches in some people;also transient liver function abnormalities all recersible upon discontinuation of the drug clonidine:blood pressure medication, can cause drowsiness, slow heart beat, in high doses, even heart block.A very good drug if used right. ...Read more
Yes most of the time: Drs use these drugs to reduce the cholesterol and reduce cardiovascular events in certain high risk populations. Its side effects are monitered by your doctor. Labs for liver enzymes and muscle damage are drawn on a regular basis. Its a safe drug used over a long time period if used properly. Like anything else risk vs benefit should be evaluated when starting a pt on a medicine. ...Read more
I have been advised to receive 20 mg. Of pravachol (pravastatin) daily. I was previously on zocor. Which medicine is safer as to side effects?
Neither: They're very similar in structure, efficacy, and safety/side effect profile. But because they are slightly different, one may be better for you than the other. Your doctor should be monitoring your progress on these meds. ...Read more
Not due to zocor: Although zocor, as a statin drug, may cause muscle aches in some people, these are transient and usually resolve upon discontinuation of the drug it will not cause paralysis of the arms. I strongly suggest you see your family doctor and perhaps a neurologist, if he (or she)refers you to one. ...Read more
How soon after starting zocor should you experience side effects like muscle pain or other symptoms?
Clarify: Your question implies that you should have these symptoms. These are side effects. They can occur any time after starting the medicine. ...Read more
- Talk to a doctor live online for free
- Bactrim side effects itching
- What is the treatment for anal itching that is best and has fewest side effects?
- Turmeric side effects itching
- Ask a doctor a question free online
- Tylenol 3 side effects itching
- Side effects of percocet itching
- Acyclovir side effects itching
- Side effects of zocor
- Talk to a dermatologist online